CureZone   Log On   Join
Re: Desperatly Need help, prayer and support .
 
pilare Views: 1,987
Published: 12 years ago
 
This is a reply to # 1,700,548

Re: Desperatly Need help, prayer and support .


I think you have glutamine side-effects...in fact I am quite positive: the flush , abdominal discomfort...in addition, glutamine can have a stimulatory effect for poeple who have adrenal fatigue.

My advice: you should stop completely and observe what happens...if you still have douts reintroduce it when you feel better and you will have your answer.

Also be careful with the "healing crisis" belief...it does not apply to all disease and certainly not to AF! If you do not feel good taking a supplement just stop taking it or reduce the dosage.Plain simple!
Good luck!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

0.781 sec, (1)